# SDR UALA2011062403112

- Difficulty date: June 24, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 61,329 hours, 10,975 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E AFT EMERGENCY LIGHT IS MISSING FROM SEAT.   REPLACED, TESTED GOOD.
